# SDR SWAA2022071115492

- Difficulty date: June 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM STA 986.5 RBL 43 WL 208.1 AT AFT GALLEY AREA 2022-305837 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210136503;DUE DATE: 11-APR-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 60009161631; DUE DATE: 03-DEC-22;[03] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM STA 986.5 RBL 43 IAW B737-700 SRM 53-70-2R-6 REPAIR 6. MATERIAL USED: STRAP: 7075T6 0.100? P.O 2014 519889 ANGLE: BAC1490-2887 P.O 2022 102106 FILLER: 7075T6 0.150? P.O 2022 102095. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED CORRECTIVE ACTION. PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM STA 986.5 RBL 43 IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. MATERIAL USED: STRAP: 7075T6 0.100? P.O 2014 519889 ANGLE: BAC1490-2887 P.O 2022 102106 FILLER: 7075T6 0.150? P.O 2022 102095. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM STA 986.5 RBL 43 IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. MATERIAL USED: STRAP: 7075T6 0.100? P.O 2014 519889 ANGLE: BAC1490-2887 P.O 2022 102106 FILLER: 7075T6 0.150? P.O 2022 102095.  SEE INDIVIDUAL SIGN OFF BELOW.CERTIFIED RII;[06] PERFORMED PERMANENT REPAIR LOCATED ON FLOOR STRUCTURE BEAM STA 986.5 RBL 43 IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6. MATERIAL USED: STRAP: 7075T6 0.100? P.O 2014 519889 ANGLE: BAC1490-2887 P.O 2022 102106 FILLER: 7075T6 0.150? P.O 2022 102095.  SEE INDIVIDUAL SIGN OFF BELOW.CERTIFIED RII
